AXANUM. 81 mg. 20 mg. 30 capsules
AXANUM. 81 mg. / 20 mg. 30 capsules
AXANUM WHAT IS AND WHAT IT IS USED
Axanum comprises two different drugs, known as ASA and esomeprazole.
What is it used Axanum
The two drugs in the formulation of Axanum used for different purposes:
acetylsalicylic acid to prevent recurrence of heart attack or stroke by thinning the blood. For some people, its adoption may cause a stomach ulcer; ezimeprazol prevents the development of gastric ulcers. It belongs to a group of medicines called 'proton pump inhibitors';
ezomeprazol works by reducing the amount of your stomach acid.
Follow the advice of your physician and if you want more detailed information, contact your doctor or pharmacist.
2. BEFORE YOU TAKE AXANUM
Do not take Axanum:
if you are allergic to aspirin, esomeprazole or any of the other ingredients of Axanum (listed in section 6 Further information);
if you are allergic to other proton pump inhibitors;
if you are taking a medicine containing nelfinavir (used to treat HIV);
if you have ever had symptoms of asthma, runny nose (rhinitis) or raised, red and itchy skin rash (urticaria) when taking aspirin or another NSAID;
if you have a bleeding disorder (hemophilia or low platelet count), severe liver problems, severe heart failure or severe kidney problems.
Do not take Axanum if any of these apply to you. If you are not sure, talk to your doctor or pharmacist before you start taking Axanum.
Take special care with Axanum
Talk to your doctor or pharmacist before you start taking Axanum if:
have liver problems;
have kidney problems;
have asthma, hay fever or other respiratory disease or allergy;
taking certain medications, such as selective inhibitors of serotonin reuptake (SSRI) drugs or blood thinners;
if you have gout;
if you are pregnant.
Axanum may mask the symptoms of other diseases. Therefore, if you start taking Axanum or while taking his notice any of the following symptoms, talk with your doctor:
If no apparent cause weight loss or have difficulty swallowing;
if you develop stomach pain or indigestion;
if you begin to vomit food or blood;
If your stools become black (bloody stools).
Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Axanum not take if you are taking a medicine containing nelfinavir (used to treat HIV).
May reflect the effect of treatment if Axanum be taken with some medicines for:
treatment of HIV (e.g., atazanavir);
diluting the blood / prevent the formation of clots (e.g. warfarin, clopidogrel);
treatment of high blood pressure (e.g. diuretics, beta-blockers and ACE inhibitors);
inhibition of pain and inflammation (e.g., anti-inflammatory agents such as ibuprofen, corticosteroids);
gout (e.g. probenecid);
treatment of cancer or rheumatoid arthritis (e.g., methotrexate);
treatment of diabetes (oral medications to lower blood sugar);
treatment of epilepsy (e.g., valproate, phenytoin, or sodium);
treatment of glaucoma (e.g., acetazolamide);
treatment of fungal infections (e.g., itraconazole, ketoconazole, voriconazole);
treatment of infections (clarithromycin);
treatment of intermittent claudication (cilostazol);
treatment of cardiac diseases (digoxin);
acceleration of gastric emptying (cisapride).
If you are pregnant or trying to become pregnant, tell your doctor before you start taking Axanum. If you are pregnant, do not take Axanum unless your doctor tells you to take it. If you are in the last trimester of pregnancy, do not take more than one tablet daily Axanum. If you are expecting to give birth in the coming days, do not take Axanum.
If you are breastfeeding, tell your doctor before you start taking Axanum. Your doctor will decide whether you should stop breast-feeding or need to discontinue / abstain from taking Axanum.
Driving and using machines
It is unlikely that intake Axanum to affect your ability to drive or operate machinery.
Important information about some of the ingredients of Axanum
Axanum contains sucrose. If your doctor said that you have an intolerance to some sugars, contact your doctor before you start taking this medicine.
3. HOW TO TAKE AXANUM
Always take Axanum exactly as your doctor tells you. If you are not sure, ask your doctor or pharmacist. Your doctor will tell you how many capsules to take and when. The usual dose is one capsule daily. The amount of active substance in the capsules you take, as well as the duration of treatment will depend on what you have. You can take the capsules with food or on an empty stomach. Do not chew or crush the capsules. They must be swallowed whole with half a glass of liquid.
Axanum should not be used in children.
Axanum can be used in the elderly.
If you have the impression that the effect of Axanum is too strong or too weak, talk to your doctor or pharmacist.
If you take more dose Axanum
If you think you may have taken more than the required dose Axanum, immediately contact your doctor or pharmacist. Symptoms of overdose include dizziness, tinnitus, impaired hearing, irritability, anxiety, hallucinations, hyperventilation, pain or discomfort in the upper abdomen, nausea, confusion, vomiting, loss of consciousness, rash and uncontrollable body movements.
If you forget to take Axanum
If you forgot to take your dose, take it as soon as you remember. However, if it is almost time to take your next dose, do not take the missed dose, just take the next time. Do not take a double dose to make up for a missed dose.
4. POSSIBLE SIDE EFFECTS
Like all medicines, Axanum can cause side effects, although not everybody gets them.
Stop taking Axanum and immediately go to the doctor if you notice any of the following serious side effects - you may need urgent medical treatment:
Sudden wheezing, swelling of the lips, tongue and throat or loss of consciousness or difficulty swallowing (severe allergic reaction);
Symptoms of liver problems (eg, dark urine, yellowing of the skin);
Shiny black stools or bloody diarrhea;
Vomiting blood or dark particles that look like coffee grounds.
Other possible side effects include:
Common (affects 1 to 10 users in 100):
pain and discomfort in the stomach;
nausea / vomiting;
Uncommon (affects 1 to 10 out of 1000 patients):
disturbed sleep or difficulty sleeping (insomnia);
tingling, "pins and needles";
itching and skin rashes;
peripheral edema, ie swelling, e.g., the arms and legs;
elevations in liver enzymes;
lowering blood sugar;
Rare (affects 1 to 10 users in 10,000 patients):
blood problems such as reduction in the number of white blood cells or platelets. This can cause weakness, bruising or reduced resistance to infections;
fever, swelling of the skin, an anaphylactic reaction / shock (hypersensitivity) reactions;
lowering the concentration of sodium in the blood. This can cause weakness, vomiting and cramps;
problems with appetite or change in taste;
a stomach ulcer;
bleeding from the stomach;
infection called thrush, which may affect the gut and is caused by fungi;
colored stools and dark urine - signs of a serious problem with the liver (hepatitis);
joint pain (arthralgia);
muscle pain (myalgia);
malaise, weakness or lack of energy;
ringing in the ears (tinnitus).
When used separately in the composition of Axanum agents - aspirin and esomeprazole were observed following side effects. At least so far, however, they are not seen in combination therapy:
prolongation of bleeding time
inflammation of the mouth;
sensitivity to light;
very low levels of all blood cells;
Low numbers of all blood cells;
lowering the concentration of magnesium in the blood;
hallucinations - seeing, feeling or hearing things;
severe hepatic impairment;
severe skin reactions with redness, blistering and peeling of the skin;
breast enlargement in men.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.
5. HOW TO STORE AXANUM
Keep out of reach of children.
Do not use after the expiry date stated on the label. The expiry date refers to the last day of that month.
Do not store above 30 ° C.
Bottle: Keep tightly closed to protect from moisture.
Blisters: Store in the original package to protect from moisture.
Axanum not use if visibly damaged capsules or pellets available.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
6. FURTHER INFORMATION
What does Axanum
Each capsule contains 81 mg of acetylsalicylic acid and 20 mg of esomeprazole (as esomeprazole magnesium trihydrate).
Glycerol monostearate 40-55;
a copolymer of methacrylic acid-ethacrylate (1:1) 30% dispersion;
sodium stearyl fumarate;
partially substituted hydroxypropylcellulose.
Hard gelatin capsule chervenikavo-rozova/siva size D
red iron oxide (E172);
black iron oxide (E172);
titanium dioxide (E171).
Black ink, SW-9008
black iron oxide (E172);
Axanum looks like and contents of pack
This product is available in the form of hard gelatin capsules with a reddish pink gray bottom and upper. The upper part is a radial reading "20 mg" and "A 81 mg" in black ink.
Aluminum / aluminum perforated blisters of 10 capsules in blister.
Packs of 10, 30 and 90 capsules in perforated blister.
Packs of 30x1 and 90x1 capsules in perforated unit dose blister.
Bottles made of high density polyethylene with a child induction sealed polypropylene cap containing a desiccant. Packs of 30 and 90 capsules.
Not all pack sizes may be marketed.